Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

An analysis of the box and trapezoidal schemes for linear singularly perturbed boundary value problems


Author: Richard Weiss
Journal: Math. Comp. 42 (1984), 41-67
MSC: Primary 65L10; Secondary 34E15
DOI: https://doi.org/10.1090/S0025-5718-1984-0725984-2
MathSciNet review: 725984
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Stability and convergence results are derived for the box and trapezoidal schemes applied to boundary value problems for linear singularly perturbed first order systems of o.d.e.'s without turning points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10, 34E15

Retrieve articles in all journals with MSC: 65L10, 34E15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1984-0725984-2
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society